# SDR SWAA2013102821580

- Difficulty date: October 13, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110V97
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BONDING STRAP CRACKED AT BS 636.  R & R STRAP IAW SRM.
